# SDR DHLA200800056

- Difficulty date: June 9, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31395
- Part serial: 42184218
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

RTO DUE TO HEAVY VIBRATION THAT SEEMED TO EMANATE FROM NOSE WHEEL NOTE RTO AT 80 KIAS FULL REVERSE & MODERATE BREAKING USED.  REMOVED AND REPLACED BOTH NOSE WHEELS PER MM 32-45-11.  FIT 520.  AIRCRAFT WAS GROUNDED.  (A)
